# SDR DALA2020030901705

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BETWEEN FR68 TO FR70 IN PASSENGER CABIN. REPLACED FLOOR BEAM +Y765 LOC BTW FR68 TO FR70 IN PASSENGER CABIN AS PER A319 SRM 51-42-11, 51-72-11 AND DWG D53472092. RII INSPECTION COMPLETE.
